HOW TO TELL IF A HEROIN ADDICT IS JUST COMING DOWN FROM HIS LAST HIGH OR IS REALLY GOING THROUGH WITHDRAWLS LIKE HE SAYS. HE IS UP AND DOWN AND SWEARS HE HASN'T SHOT UP FOR 2 DAYS. HIS EYES ARE PINS AND HIS FACE IS DROOPY AND THEN HE IS VACUUMING THE APT

CAN ANYONE HELP ME TO

CAN ANYONE HELP ME TO UNDERSTAND THE HEROIN ADDICT? FEELING DUPED AND LIED TO?

I am a recovering heroin

I am a recovering heroin addict and from my experience I can tell you that your addict is high not in withdrawals...when a heroin addict is withdrawing they are sick and the last thing they would be doing is vacuming. Unless they are really wanting to quit they will be looking for their next fix and will beg, borrow, and steal until they get it. When I tried to quit cold turkey I was sick for weeks and eventually got sick of being sick and went back to using, on day two I was in pain (mentally and physically) very anxious, not able to eat or sleep it's like have the flu really bad....hope this helps

I couldn't agree with the

I couldn't agree with the above poster more.

Plus, the pin-sized pupils are a physiological dead giveaway-- opioids shrink the pupils into dots. Look at what cops do to people on the street they suspect of being on heroin- they check their pupils. In withdrawals, an addict's pupils will be especially large.

Nikki

disclaimer

Call now for immediate help: (844) 630-4673